PUBLICATIONS

Discrete & Computational Geometry 60 (2018), no. 4, pp. 938-966.

 

● Bochi, Jairo; Bonatti, Christian; Gelfert, Katrin. Dominated Pesin theory: convex sum of hyperbolic measures.
Israel Journal of Mathematics 226 (2018), no. 1, pp. 387-417.

 

● Bochi, Jairo; Morris, Ian D. Equilibrium states of generalised singular value potentials and applications to affine iterated function systems. Geom. Funct. Anal. 28 (2018), no. 4, pp. 995-1028.

 

● Cipriano, Italo; Iommi, Godofredo. Time changes for flows and thermodynamic formalism (to appear in Nonlinearity).

 

● Iommi, Godofredo; Todd, Mike; Velozo, Aníbal. Upper semi-continuity of the entropy map in non-compact settings (to appear in Mathematical Research Letters)

● Iommi, Godofredo; Velozo, Aníbal. The Space of invariant measures for countable Markov shifts (to appear in Journal d’Analyse Mathematique).

 

● Oregón-Reyes, Eduardo. Properties of sets of isometries of Gromov hyperbolic spaces. Groups Geom. Dyn. 12 (2018), no. 3, pp. 889-910

PREPRINTS

 

● Bochi, Jairo; Garibaldi, Eduardo. Extremal norms for fiber bunched cocycles.

 

● Iommi, Godofredo; Velozo, Aníbal. Pressure, Poincaré series and box dimension of the boundary.

 

● Iommi, Godofredo; Lacalle, Camilo; Yayama, Yuki. Hidden Gibbs measures on shift spaces over infinite alphabets.

 

● Kiwi, Jan; Nie, Hongming. Indeterminacy loci of iterate maps in moduli space.

 

● Lacalle, Camilo; Yayama, Yuki. On Generalized compensation functions for factor maps between shifts spaces on countable alphabets.

 

● Oregón-Reyes, Eduardo.  The Avalanche Principle and negative curvature.

 

Contact us:

Edificio Rolando Chuaqui, Campus San Joaquín.

Avda. Vicuña Mackenna 4860, Santiago, Chile.

Teléfono (+56) 22354 4511. Fax (+56) 225525916.